# SDR CAL960237

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Aft Pit
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A .25 INCH CRACK IN FLANGE WHERE NUT PLATE MOUNTS, ON STRINGER 26L IN AFT PIT.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1, PAGE 6A.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4 AND 51-30-2.  (M)
